Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 1, Pages 103–108 (Mi mz8029)  

The problem of boundary correspondence

B. P. Kufarev, V. M. Zyuz'kov

Scientific Research Institute of Applied Mathematics and Mechanics by Tomsk State University

Abstract: It is proved that those points of the boundary of the disk, to which a homeomorphism of the class $BL^{p,\alpha}$ cannot be extended according to Carathéodory (from the disk), form a set of zero $(p-\alpha)$–capacity. Estimates for the distortion of distances under these mappings are given.

Full text: PDF file (398 kB)

English version:
Mathematical Notes, 1977, 22:1, 546–549

Bibliographic databases:

UDC: 517.5
Received: 12.07.1974

Citation: B. P. Kufarev, V. M. Zyuz'kov, “The problem of boundary correspondence”, Mat. Zametki, 22:1 (1977), 103–108; Math. Notes, 22:1 (1977), 546–549

Citation in format AMSBIB
\Bibitem{KufZyu77}
\by B.~P.~Kufarev, V.~M.~Zyuz'kov
\paper The problem of boundary correspondence
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 1
\pages 103--108
\mathnet{http://mi.mathnet.ru/mz8029}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=457729}
\zmath{https://zbmath.org/?q=an:0372.30017}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 1
\pages 546--549
\crossref{https://doi.org/10.1007/BF01147697}


Linking options:
  • http://mi.mathnet.ru/eng/mz8029
  • http://mi.mathnet.ru/eng/mz/v22/i1/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:150
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021